# SDR TRAX200700765

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 11,421 hours, 7,390 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE ANGLE CRACKED ON LEFT T/E.   [06-08-07]   WORK ACCOMPLISHED ON EC/TC REO 670-55-31-018.
